# SDR KCSA202309141109

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 101,896 hours, 17,327 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Support Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB ELEVATOR REACTION HINGE SUPPORT FITTING IS CORRODED.
